# SDR 05FDEA04208

- Difficulty date: December 9, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 587
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO FLOORBEAM DENTED AT BS 587 LBL 8 WL 156.  REMOVED AND FABRICATED CARGO FLOORBEAM AT BS 565-610, LBL 8, W/L 156 USING BAC1517-1507 PER SRM 51-40-3 AND INSTALLED PER SRM 51-30-2.
